# SDR HSYA20070702

- Difficulty date: July 1, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 26,808 hours, 32,230 cycles
- Engine: Pwa PT6A65B
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Part number: 1144000221
- Part serial: UC122
- Condition: Cracked
- Part time: 26,808 hours, 32,230 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW REPORTED A CRACK ON THE AIRSTAIR DOOR NEAR THE HINGE. MX FOUND A CRACK ON THE INNER DOOR SKIN NEAR THE AFT END DOOR HINGE. UPON INITIATION OF A REPAIR TO AFFECTED AREA, MX FOUND CORROSION ON THE INNER DOOR SKIN, CLOSURE AND METAL HONEY COMB CORE COMPONENTS THAT EXCEEDED LIMITS. BASED ON INFORMATION PROVIDED TO THE AIRCRAFT MFR, MX REPAIRED THE DAMAGED AREA OF THE DOOR IAW FIELD REPAIR FR-CO-01572, REV. 2. ISSUED 8/6/07. 8/16/07 UPON INSTALLATION OF THE REPAIRED DOOR, IT WAS FOUND THAT THE REPAIR DEFORMED THE CONTOUR OF THE DOOR PREVENTING PROPER INSTALLATION. THE REPAIRED DOOR WAS DETERMINED TO BE BEYOND ECONOMICAL REPAIR. 8/28/07 A NEW AIRSTAIR DOOR ASSEMBLY WAS INSTALLED AFTE
